# SDR COMA2009062250154

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 26,215 hours, 23,587 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON T/O F/A AND PASSENGERS REPORTED A BURNING SMELL.  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE, LANDED SAFELY.  REMOVED AND REPLACED COALESCER BAGS. NO FURTHER DEFECTS NOTED.
